On the quasi-classical limit of the total scattering cross-section in nonrelativistic quantum mechanics
Annales de l'I.H.P. Physique théorique, Tome 44 (1986) no. 2, pp. 195-210
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1986__44_2_195_0,
author = {Sobolev, A. V. and Yafaev, D. R.},
title = {On the quasi-classical limit of the total scattering cross-section in nonrelativistic quantum mechanics},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {195--210},
year = {1986},
publisher = {Gauthier-Villars},
volume = {44},
number = {2},
mrnumber = {839284},
zbl = {0607.35070},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1986__44_2_195_0/}
}
TY - JOUR AU - Sobolev, A. V. AU - Yafaev, D. R. TI - On the quasi-classical limit of the total scattering cross-section in nonrelativistic quantum mechanics JO - Annales de l'I.H.P. Physique théorique PY - 1986 SP - 195 EP - 210 VL - 44 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1986__44_2_195_0/ LA - en ID - AIHPA_1986__44_2_195_0 ER -
%0 Journal Article %A Sobolev, A. V. %A Yafaev, D. R. %T On the quasi-classical limit of the total scattering cross-section in nonrelativistic quantum mechanics %J Annales de l'I.H.P. Physique théorique %D 1986 %P 195-210 %V 44 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1986__44_2_195_0/ %G en %F AIHPA_1986__44_2_195_0
Sobolev, A. V.; Yafaev, D. R. On the quasi-classical limit of the total scattering cross-section in nonrelativistic quantum mechanics. Annales de l'I.H.P. Physique théorique, Tome 44 (1986) no. 2, pp. 195-210. http://geodesic.mathdoc.fr/item/AIHPA_1986__44_2_195_0/
